Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/43123
標題: Wave transformation over submerged permeable breakwater on porous bottom
作者: Tsai, C.P.
蔡清標
Chen, H.B.
Lee, F.C.
關鍵字: wave transformation;submerged permeable breakwater;porous seabed;time-dependent mild-slope equation;transmission
Project: Ocean Engineering
期刊/報告no:: Ocean Engineering, Volume 33, Issue 11-12, Page(s) 1623-1643.
摘要: 
A numerical model is presented in this study to investigate the wave transformation over a submerged permeable breakwater on a porous slope seabed. For this purpose, the time-dependent mild-slope equation is newly derived for waves propagating over two layers of porous medium. This new mild-slope equation involves the parameters of the porous medium, and it is a type of hyperbolic differential equation, therefore numerically efficient. The validity of the present model is verified based on the comparisons with the previous experiments. The effects of the permeable properties of both the porous seabed and the submerged permeable breakwater are discussed in detail. The geometry of the submerged permeable breakwater to the wave transformation is also investigated based on the numerical solutions. (C) 2005 Elsevier Ltd. All rights reserved.
URI: http://hdl.handle.net/11455/43123
ISSN: 0029-8018
DOI: 10.1016/J.oceaneng.2005.09.006
Appears in Collections:土木工程學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.